×

Found 6,539 Documents (Results 1–100)

100
MathJax

On the periodicity problem for the continued fraction expansion of elements of hyperelliptic fields with fundamental \(S\)-units of degree at most 11. (English. Russian original) Zbl 1482.11096

Dokl. Math. 104, No. 2, 258-263 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 500, 45-51 (2021).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

On the classification problem for polynomials \(f\) with a periodic continued fraction expansion of \(\sqrt{f}\) in hyperelliptic fields. (English. Russian original) Zbl 1483.11123

Izv. Math. 85, No. 5, 972-1007 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 152-189 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On fundamental \(S\)-units and continued fractions constructed in hyperelliptic fields using two linear valuations. (English. Russian original) Zbl 1475.11133

Dokl. Math. 103, No. 3, 151-156 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 65-70 (2021).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software